# SDR AALA201802269080

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 55,676 hours, 22,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 53134
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID RIGHT EMERGENCY LIGHT BATTERY PACK M1695 FAILED A FUNCTIONAL CHECK.  REPLACED THE BATTERY PACK IAW AMM 33-51-06.
